2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Symbolic dynamics in the neighborhood of degenerate homoclinic structures

Gruzdev V. G., Neymark Yu. I.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 723–734

Article (Ukrainian)

A projection-iteration method of constructing two-sided approximations of solutions of operator equations

Mayboroda I. M.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 735–744

Article (Ukrainian)

Multifrequency oscillations of weakly nonlinear second-order systems

Mitropolskiy Yu. A., Samoilenko A. M.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 745–762

Article (Ukrainian)

Conditions foe self-adjointness of the Schrödinger operator with operator potential

Otelbaiev M.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 763–771

Article (Ukrainian)

Topological groups close to groups of rank 1

Poletskikh V. M.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 772–781

Article (Ukrainian)

The problem of eigenvalues and “turning points” in the theory of systems of linear differential equations

Feshchenko S. F., Sotnichenko N. A.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 782–792

Article (Ukrainian)

Infinite-dimensional smooth symmetric power moment problem for nuclear spaces

Shifrin S. N.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 793–802

Article (Ukrainian)

Intertwining operators for U(n, 1)

Gavrilik O. M., Klimyk A. U.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 803–807

Article (Ukrainian)

Bounds of solutions of Cauchy's problem for second-order parabolic equations independent of dimension

Daletskii Yu. L.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 807–812

Article (Ukrainian)

Generalized piecewise-Hermitian interpolation

Fedko V. V., Litvin O. N.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 812–818

Article (Ukrainian)

A certain problem of heat conduction containing a time derivative in the boundary condition

Lyubich L. V.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 819–822

Article (Ukrainian)

Oscillations of systems with impulsive action, with slowly varying parameters and with lag

Nguien Kkhak Lan

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 823–830

Article (Ukrainian)

Representations of exponentially convex functions of an infinite number of variables

Nguien Fu Khi

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 830–837

Article (Ukrainian)

Integration of a two-dimensional system with a turning point

Starun I. I.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 838–841

Article (Ukrainian)

Construction of the solution of a homogeneous linear system of differential equations with constant coefficients by a matrix method

Filer Z. Yu.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 841–844

Article (Ukrainian)

Invariance groups of certain equations of relativistic quantum mechanics

Fushchich V. I., Segeda Yu. N.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 844–849

Article (Ukrainian)

Supplement to one theorem of S. Mandelbrojt

Khriptun V. G.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 849–853

Article (Ukrainian)

A theorem on the behavior at infinity of solutions of partial differential equations

Chaus N. N.

Ukr. Mat. Zh. - 1976νmber=1. - 28, № 6. - pp. 853–855